# SDR ASAA2020082433050

- Difficulty date: August 4, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 50,233 hours, 14,846 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A34004
- Condition: Corroded
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SKIN CORRODED AROUND LAV EXHAUST VENT.  GROUNDED - YES.  REMOVED DAMAGE AND CHECKED LIMITS.  ORIGINAL THICKNESS IS .125, REMAINING IS .098, .027 WAS REMOVED.  FOUND TO BE OUT OF LIMITS, REF B737-800 SRM 53-00-01-1A-1.  CUTOUT DAMAGE AND REPAIRED SKIN, REF B737-800 SRM 53-70-01-2R-3.  THIS IS A CATEGORY "B" REPAIR WITH AN INSPECTION THRESHOLD OF 50,000 FLIGHT CYCLES.
